hrcak mascot   Srce   HID

Glasnik matematički, Vol. 43 No. 2, 2008.


Datum izdavanja: studenoga 2008.

Objavljen na Hrčku: 10. 11. 2008.
Sadržaj Puni tekst
The quasiregular projective planes of order 16 (str.231-242) engleskipdf 153 KB
Marc Röder
Izvorni znanstveni članak
 
The Anti-Kekulé number of the infinite triangular, rectangular and hexagonal grids (str.243-252) engleskipdf 183 KB
Darko Veljan, Damir Vukičević
Izvorni znanstveni članak
 
Fibonacci Diophantine triples (str.253-264) engleskipdf 159 KB
Florian Luca, László Szalay
Izvorni znanstveni članak
 
On the extensibility of Diophantine triples {k-1, k+1, 4k} for Gaussian integers (str.265-291) engleskipdf 240 KB
Zrinka Franušić
Izvorni znanstveni članak
 
The additive unit structure of complex biquadratic fields (str.293-307) engleskipdf 161 KB
Volker Ziegler
Izvorni znanstveni članak
 
The zero-divisor graph with respect to ideals of a commutative semiring (str.309-320) engleskipdf 141 KB
Shahabaddin Ebrahimi Atani
Izvorni znanstveni članak
 
Finite nonnilpotent groups with few heights of nonnormal subgroups (str.321-335) engleskipdf 169 KB
Yakov Berkovich
Izvorni znanstveni članak
 
The structures of standard (g,K)-modules of SL(3,R) (str.337-362) engleskipdf 245 KB
Tadashi Miyazaki
Izvorni znanstveni članak
 
Differential polynomials generated by some complex linear differential equations with meromorphic coefficients (str.363-373) engleskipdf 138 KB
Benharrat Belaidi, Abdallah El Farissi
Izvorni znanstveni članak
 
Energy decay estimates for a wave equation with nonlinear boundary fee (str.375-386) engleskipdf 142 KB
Mohammad Cherkaoui, Naji Yebari
Izvorni znanstveni članak
 
A note on block sequences in Hilbert space (str.387-395) engleskipdf 121 KB
S. K. Kaushik, Ghanshyam Singh, Virender
Izvorni znanstveni članak
 
On hereditary reflexivity of topological vector spaces. The de Rham cochain and chain spaces (str.397-422) engleskipdf 253 KB
Ju. T. Lisica
Izvorni znanstveni članak
 
Representation theorems for operators of type l_{p,q}^{v,omega,psi} and S_{omega,psi} (str.423-437) engleskipdf 147 KB
M. Gupta, L. R. Acharya
Izvorni znanstveni članak
 
On the n-fold pseudo-hyperspace suspensions of continua (str.439-449) engleskipdf 144 KB
Juan Carlos Macias
Izvorni znanstveni članak
 
Pull-backs and fibrations in approximate pro-categories (str.451-479) engleskipdf 289 KB
Takahisa Miyata
Izvorni znanstveni članak
 
Posjeta: 11.232 *